About this event

The Australian Digital Health Agency in collaboration with CSIRO, is hosting the sixth and seventh technical Connectathons on the National Clinical Terminology Service (NCTS) including the use of HL7's Fast Healthcare Interoperability Resources (FHIR®). A Connectathon will be held on 18 March 2019 in Sydney and repeated on 20 March 2019 in Melbourne – registrations close on 28 February 2019.

Wednesday, 20 March 2019 (All day)
Melbourne, Victoria, Australia

About this event

The Australian Digital Health Agency in collaboration with CSIRO, is hosting the sixth and seventh technical Connectathons on the National Clinical Terminology Service (NCTS) including the use of HL7's Fast Healthcare Interoperability Resources (FHIR®). A Connectathon will be held on 18 March 2019 in Sydney and repeated on 20 March 2019 in Melbourne – registrations close on 28 February 2019.

Monday, 18 March 2019 (All day)
Sydney, NSW, Australia

About this event

The National Clinical Terminology Service (NCTS) of the Australian Digital Health Agency is presenting four introductory webinars during February 2019. These webinars are suitable for anyone interested in learning about SNOMED CT-AU and the AMT.

Searching SNOMED CT-AU using the Shrimp browser

This is a 1-hour webinar held on Tuesday 26 February 2019, from 2pm to 3pm AEDT.

Topics will include:

Tuesday, 26 February 2019 - 2:00pm to 3:00pm
Online Webinar

About this event

The National Clinical Terminology Service (NCTS) of the Australian Digital Health Agency is presenting four introductory webinars during February 2019. These webinars are suitable for anyone interested in learning about SNOMED CT-AU and the AMT.

Introduction to the Australian Medicines Terminology (AMT)

This is a 1-hour webinar held on Thursday 21 February 2019, from 11am to 12pm AEDT.

Topics will include:

Thursday, 21 February 2019 - 11:00am to 12:00pm
Online Webinar

About this event

The National Clinical Terminology Service (NCTS) of the Australian Digital Health Agency is presenting four introductory webinars during February 2019. These webinars are suitable for anyone interested in learning about SNOMED CT-AU and the AMT.

Introduction to SNOMED CT-AU Content Hierarchies

This is a 1-hour webinar held on Thursday 14 February 2019, from 10am to 11am AEDT.

Topics will include:

Thursday, 14 February 2019 - 10:00am to 11:00am
Online Webinar

About this event

The National Clinical Terminology Service (NCTS) of the Australian Digital Health Agency is presenting four introductory webinars during February 2019. These webinars are suitable for anyone interested in learning about SNOMED CT-AU and the AMT.

Introduction to SNOMED CT-AU terminology

This is a 1-hour webinar held on Tuesday 12 February 2019, from 10am to 11am AEDT.

Topics will include:

Tuesday, 12 February 2019 - 10:00am to 11:00am
Online Webinar

About this event

The National Clinical Terminology Service (NCTS) at the Australian Digital Health Agency will be running an introductory level 1-hour technical webinar.

Topics will include:

Thursday, 12 April 2018 - 4:00am to 5:00am
Online Webinar

About this event

The National Clinical Terminology Service (NCTS) at the Australian Digital Health Agency will be running an introductory level 1-hour technical webinar.

Topics will include:

Tuesday, 10 April 2018 - 12:00am to 1:00am
Online Webinar

About this event

The National Clinical Terminology Service (NCTS) at the Australian Digital Health Agency will be running an introductory level 1-hour technical webinar.

Topics will include:

Thursday, 5 April 2018 - 1:00am to 2:00am
Online Webinar

This event is run by HL7® International and may be of interest to developers of healthcare applications.

About this event

The HL7 AU Welcome to Australian Argonaut and Connectathon is being held in Brisbane over three days during April.

The event incorporates the Australian Argonaut Welcome and Forum, the HL7 Australia General Meeting for HL7 Australia Members and three technical education tracks targeted at individuals and organisations.

Tuesday, 17 April 2018 - 11:00pm to Friday, 20 April 2018 - 2:00am
Hotel Jen, Roma Street, Brisbane QLD

Pages

By operation of the Public Governance, Performance and Accountability (Establishing the Australian Digital Health Agency) Rule 2016, on 1 July 2016, all the assets and liabilities of NEHTA will vest in the Australian Digital Health Agency. In this website, on and from 1 July 2016, all references to "National E-Health Transition Authority" or "NEHTA" will be deemed to be references to the Australian Digital Health Agency. PCEHR means the My Health Record, formerly the "Personally Controlled Electronic Health Record", within the meaning of the My Health Records Act 2012 (Cth), formerly called the Personally Controlled Electronic Health Records Act 2012 (Cth).

Back to Top